# SDR CALA0700108

- Difficulty date: February 28, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 21,675 hours, 4,061 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 60176104
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT SLIDE RAFT SAFETY PIN CANNOT BE INSERTED.  REPLACED SLIDE IAW AMM 25-66-00.
